# SDR HALA0600489

- Difficulty date: July 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 14,230 hours, 2,742 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 HF RADIO WILL NOT TUNE.  PERFORMED OPERATION CK OF NR 1 HF RADIO-SYS, OPS CK OK PER AMM 23-11-03.
